# SDR DALA2014100105328

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L IN AFT CARGO BAY BETWEEN FRAMES 59 - 60.  REPAIRED STRINGER IAW SRM A319 53-00-13, FIG. 202 AND ERA 528823-14.
